# SDR P5CA9500853

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5520 · Elevator Structure
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HOLE IN LEFT INBOARD ELEVATOR UPPER SURFACE WITH HONEYCOMB EXPOSED.  REPAIRED PER SRM 51-40-15.
